# SDR REXA2016061701083

- Difficulty date: June 17, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 6,230 hours, 4,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHT WILL NOT ILLUMINATE DURING TEST.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS SATISFACTORY IAW AMM 33-51-00.  R & R EPSU BATTERY NR 3 IAW AMM 33-51-17.
